# SDR DALA1222329203

- Difficulty date: February 27, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,964 hours, 24,372 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 160 Rbl 29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY BS 160 RBL 29 AFT SIDE OF CABIN FLOORBEAM IS CORRODED AT DOME NUT 77-65RE.  CORROSION OUT OF LIMITS PER SRM 53-00-01 PG 9.  ACCOMPLISHED PRI 501030-14 REV 0, 1 AND 2, ERA 501030-14 REV ORIG.
